A 47-year-old female asked:
I just had arthroscopic knee surgery and now have electrical shocks in the lower leg? explain. along with numbness and tingling in the ankle? help
1 doctor answer • 1 doctor weighed in
Specializes in Orthopedic Surgery
Likely normal postop: There are many factors that can contribute to post-op lower extremity altered sensation after knee scopes. These factors include the type/length of procedure performed, use of a nerve block, positioning of your leg during the procedure, and use of a tourniquet during surgery. Your symptoms may persist for several days or even weeks post-op. Allow time to resolve your symptoms.
1.2k viewsAnswered >2 years ago
Last updated Jun 5, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.